# SDR DHL200080343C

- Difficulty date: January 28, 2000
- Submitted: March 17, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 1300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CK, AFT BAGGAGE COMPARTMENT FLOOR SUPPORT ANGLE CRACKED 2INCHES AT STA 1300, L-3 RT.  FABRICATED AND INSTALLED DOUBLER ON FLOOR SUPPORT ANGLE IAW SRM 53-2-0, PG 10 & 11, FIG 16, 2B.  N/R 5582.
